\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Path-dependent optimal stochastic control and viscosity solution of associated Bellman equations

Abstract Related Papers Cited by
  • In this paper we study the optimal stochastic control problem for a path-dependent stochastic system under a recursive path-dependent cost functional, whose associated Bellman equation from dynamic programming principle is a path-dependent fully nonlinear partial differential equation of second order. A novel notion of viscosity solutions is introduced by restricting the semi-jets on an $\alpha$-Hölder space $\mathbf{C}^{\alpha}$ for $\alpha\in(0,\frac{1}{2})$. Using Dupire's functional Itô calculus, we prove that the value functional of the optimal stochastic control problem is a viscosity solution to the associated path-dependent Bellman equation. A state-dependent approximation of the path-dependent value functional is given.
    Mathematics Subject Classification: 93E20, 49L20, 60H10.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    B. Boufoussi, J. Van Casteren and N. Mrhardy, Generalized backward doubly stochastic differential equations and SPDEs with nonlinear Neumann boundary conditions, Bernoulli, 13 (2007), 423-446.doi: 10.3150/07-BEJ5092.

    [2]

    R. Buckdahn and J. Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations. I, Stochastic Process. Appl., 93 (2001), 181-204.doi: 10.1016/S0304-4149(00)00093-4.

    [3]

    R. Buckdahn and J. Ma, Stochastic viscosity solutions for nonlinear stochastic partial differential equations. II, Stochastic Process. Appl., 93 (2001), 205-228.doi: 10.1016/S0304-4149(00)00092-2.

    [4]

    R. Buckdahn and J. Ma, Pathwise stochastic Taylor expansions and stochastic viscosity solutions for fully nonlinear stochastic PDEs, Ann. Probab., 30 (2002), 1131-1171.doi: 10.1214/aop/1029867123.

    [5]

    R. Buckdahn and J. Ma, Pathwise stochastic control problems and stochastic HJB equations, SIAM J. Control Optim., 45 (2007), 2224-2256 (electronic).doi: 10.1137/S036301290444335X.

    [6]

    P. Cheridito, H. M. Soner, N. Touzi and N. Victoir, Second-order backward stochastic differential equations and fully nonlinear parabolic PDEs, Comm. Pure Appl. Math., 60 (2007), 1081-1110.doi: 10.1002/cpa.20168.

    [7]

    R. Cont and D. A. Fournie, Functional Itô calculus and stochastic integral representation of martingales, Ann. Probab., 41 (2013), 109-133.doi: 10.1214/11-AOP721.

    [8]

    R. Cont and D.-A. Fournié, Change of variable formulas for non-anticipative functionals on path space, J. Funct. Anal., 259 (2010), 1043-1072.doi: 10.1016/j.jfa.2010.04.017.

    [9]

    M. G. Crandall, H. Ishii and P.-L. Lions, User's guide to viscosity solutions of second order partial differential equations, Bull. Amer. Math. Soc. (N.S.), 27 (1992), 1-67.doi: 10.1090/S0273-0979-1992-00266-5.

    [10]

    M. G. Crandall and P.-L. Lions, Viscosity solutions of Hamilton-Jacobi equations, Trans. Amer. Math. Soc., 277 (1983), 1-42.doi: 10.1090/S0002-9947-1983-0690039-8.

    [11]

    K. Du and Q. Meng, A revisit to $W^n_2$-theory of super-parabolic backward stochastic partial differential equations in $\mathbb R^d$, Stochastic Process. Appl., 120 (2010), 1996-2015.doi: 10.1016/j.spa.2010.06.001.

    [12]

    K. Du and S. Tang, Strong solution of backward stochastic partial differential equations in $C^2$ domains, Probab. Theory Related Fields, 154 (2012), 255-285.doi: 10.1007/s00440-011-0369-0.

    [13]

    K. Du, S. Tang and Q. Zhang, $W^{m,p}$-solution $(p\geq 2)$ of linear degenerate backward stochastic partial differential equations in the whole space, J. Differential Equations, 254 (2013), 2877-2904.doi: 10.1016/j.jde.2013.01.013.

    [14]

    B. Dupire, Functional Itô Calculus, Bloomberg Portfolio Research paper No. 2009-04-FRONTIERS, 2009, http://papers.ssrn.com/sol3/papers.cfm?abstract_id=1435551.

    [15]

    I. Ekren, N. Touzi and J. Zhang, Optimal stopping under nonlinear expectation, Stochastic Process. Appl., 124 (2014), 3277-3311.doi: 10.1016/j.spa.2014.04.006.

    [16]

    I. Ekren, N. Touzi and J. Zhang, Viscosity solutions of fully nonlinear parabolic path dependent PDEs: Part I, preprint, arXiv:1210.0006.

    [17]

    I. Ekren, N. Touzi and J. Zhang, Viscosity solutions of fully nonlinear parabolic path dependent PDEs: Part II, preprint, arXiv:1210.0007.

    [18]

    I. Ekren, C. Keller, N. Touzi and J. Zhang, On viscosity solutions of path dependent PDEs, Ann. Probab., 42 (2014), 204-236.doi: 10.1214/12-AOP788.

    [19]

    N. El Karoui, S. Peng and M. C. Quenez, Backward stochastic differential equations in finance, Math. Finance, 7 (1997), 1-71.doi: 10.1111/1467-9965.00022.

    [20]

    W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, 2nd edition, Stochastic Modelling and Applied Probability, 25, Springer, New York, 2006.

    [21]

    M. Fuhrman, F. Masiero and G. Tessitore, Stochastic equations with delay: Optimal control via BSDEs and regular solutions of Hamilton-Jacobi-Bellman equations, SIAM J. Control Optim., 48 (2010), 4624-4651.doi: 10.1137/080730354.

    [22]

    B. Goldys and F. Gozzi, Second order parabolic Hamilton-Jacobi-Bellman equations in Hilbert spaces and stochastic control: $L_\mu^2$ approach, Stochastic Process. Appl., 116 (2006), 1932-1963.doi: 10.1016/j.spa.2006.05.006.

    [23]

    I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, 2nd edition, Graduate Texts in Mathematics, 113, Springer-Verlag, New York, 1991.doi: 10.1007/978-1-4612-0949-2.

    [24]

    I. Karatzas and S. E. Shreve, Methods of Mathematical Finance, Applications of Mathematics (New York), 39, Springer-Verlag, New York, 1998.doi: 10.1007/b98840.

    [25]

    A. V. Kim, Functional Differential Equations. Application of $i$-Smooth Calculus, Mathematics and its Applications, 479, Kluwer Academic Publishers, Dordrecht, 1999.doi: 10.1007/978-94-017-1630-7.

    [26]

    N. V. Krylov, Control of the solution of a stochastic integral equation, Teor. Verojatnost. i Primenen., 17 (1972), 111-128.

    [27]

    P.-L. Lions, Viscosity solutions of fully nonlinear second-order equations and optimal stochastic control in infinite dimensions. I. The case of bounded stochastic evolutions, Acta Math., 161 (1988), 243-278.doi: 10.1007/BF02392299.

    [28]

    P.-L. Lions, Viscosity solutions of fully nonlinear second order equations and optimal stochastic control in infinite dimensions. II. Optimal control of Zakai's equation, in Stochastic Partial Differential Equations and Applications, II (Trento, 1988), Lecture Notes in Math., 1390, Springer, Berlin, 1989, 147-170.doi: 10.1007/BFb0083943.

    [29]

    P.-L. Lions and P. E. Souganidis, Fully nonlinear stochastic partial differential equations, C. R. Acad. Sci. Paris Sér. I Math., 326 (1998), 1085-1092.doi: 10.1016/S0764-4442(98)80067-0.

    [30]

    P.-L. Lions and P. E. Souganidis, Fully nonlinear stochastic partial differential equations: Non-smooth equations and applications, C. R. Acad. Sci. Paris Sér. I Math., 327 (1998), 735-741.doi: 10.1016/S0764-4442(98)80161-4.

    [31]

    N. Y. Lukoyanov, On viscosity solution of functional Hamilton-Jacobi type equations for hereditary systems, Proceedings of the Steklov Institute of Mathematics, 259 (2007), S190-S200.doi: 10.1134/S0081543807060132.

    [32]

    J. Ma, P. Protter and J. M. Yong, Solving forward-backward stochastic differential equations explicitly-A four step scheme, Probab. Theory Related Fields, 98 (1994), 339-359.doi: 10.1007/BF01192258.

    [33]

    J. Ma and J. Yong, Adapted solution of a degenerate backward SPDE, with applications, Stochastic Process. Appl., 70 (1997), 59-84.doi: 10.1016/S0304-4149(97)00057-4.

    [34]

    E. Pardoux and S. Peng, Backward stochastic differential equations and quasilinear parabolic partial differential equations, in Stochastic Partial Differential Equations and their Applications (Charlotte, NC, 1991), Lecture Notes in Control and Inform. Sci., 176, Springer, Berlin, 1992, 200-217.doi: 10.1007/BFb0007334.

    [35]

    E. Pardoux and S. Tang, Forward-backward stochastic differential equations and quasilinear parabolic PDEs, Probab. Theory Related Fields, 114 (1999), 123-150.doi: 10.1007/s004409970001.

    [36]

    S. Peng and F. Wang, BSDE, Path-dependent PDE and Nonlinear Feynman-Kac Formula, preprint, arXiv:1108.4317.

    [37]

    S. Peng, Stochastic Hamilton-Jacobi-Bellman equations, SIAM J. Control Optim., 30 (1992), 284-304.doi: 10.1137/0330018.

    [38]

    S. Peng, BSDE and stochastic optimizations, in Topics in Stochastic Analysis, Science Press, Beijing, 1997, In Chinese.

    [39]

    S. Peng, Backward stochastic differential equation, nonlinear expectation and their applications, in Proceedings of the International Congress of Mathematicians. Vol. I, Hindustan Book Agency, New Delhi, 2010, 393-432.

    [40]

    T. Pham and J. Zhang, Two person zero-sum game in weak formulation and path dependent Bellman-Isaacs equation, SIAM J. Control Optim., 52 (2014), 2090-2121.doi: 10.1137/120894907.

    [41]

    J. Qiu and S. Tang, Maximum principle for quasi-linear backward stochastic partial differential equations, J. Funct. Anal., 262 (2012), 2436-2480.doi: 10.1016/j.jfa.2011.12.002.

    [42]

    H. M. Soner, N. Touzi and J. Zhang, Wellposedness of second order backward SDEs, Probab. Theory Related Fields, 153 (2012), 149-190.doi: 10.1007/s00440-011-0342-y.

    [43]

    D. W. Stroock and S. R. S. Varadhan, Multidimensional Diffusion Processes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 233, Springer-Verlag, Berlin-New York, 1979.

    [44]

    S. Tang, Semi-linear systems of backward stochastic partial differential equations in $\mathbbR^n$, Chinese Ann. Math. Ser. B, 26 (2005), 437-456.doi: 10.1142/S025295990500035X.

    [45]

    S. Tang, Dual representation as stochastic differential games of backward stochastic differential equations and dynamic evaluations, C. R. Math. Acad. Sci. Paris, 342 (2006), 773-778.doi: 10.1016/j.crma.2006.03.025.

    [46]

    J. Yong and X. Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations, Vol. 43, Springer Verlag, 1999.doi: 10.1007/978-1-4612-1466-3.

    [47]

    X. Y. Zhou, A duality analysis on stochastic partial differential equations, J. Funct. Anal., 103 (1992), 275-293.doi: 10.1016/0022-1236(92)90122-Y.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(173) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return